# SDR DL76L061014

- Difficulty date: December 8, 2006
- Submitted: December 13, 2006
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 75,386 hours, 11,395 cycles
- Engine: Pwa PW4060
- Engine time: 49,921 hours, 9,836 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW40603
- Part serial: 724686
- Condition: Fod
- Location: Nr 2
- Part time: 49,921 hours, 9,836 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF EXPERIENCED SURGE.  NR 2 ENGINE BIRD INGESTION OF SEVERAL LARGE BIRDS.  RETURNED TO JFK.  MX IN PROGRESS REPLACING NR 2 ENGINE.
